IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A maximum principle for optimal control problems with functional differential systems


Author: H. T. Banks
Journal: Bull. Amer. Math. Soc. 75 (1969), 158-161
DOI: https://doi.org/10.1090/S0002-9904-1969-12188-9
MathSciNet review: 0253114
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. T. Banks, Necessary conditions for control problems with variable time lags J. SIAM Control 6 (1968), 9-47. MR 231007
  • 2. H. T. Banks, Variational problems involving functional differential equations, J. SIAM Control 7 (1969). MR 248589
  • 3. K. L. Cooke, Functional-differential equations: Some models and perturbation problems, differential equations and dynamical systems, Academic Press, New York, 1967. MR 222409
  • 4. R. V. Gamkrelidze, On some extremal problems in the theory of differential equations with applications to the theory of optimal control, J. SIAM Control 3 (1965), 106-128. MR 192937
  • 5. E. B. Lee, Geometric theory of linear controlled systems (to appear). MR 324516
  • 6. E. B. Lee, Variational problems for systems having delay in the control action (to appear). MR 274137
  • 7. J. J. Levin and J. A. Nohel, A system of nonlinear integro-differential equations, Michigan Math. J. 13 (1966), 257-270. MR 203421


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12188-9

American Mathematical Society